# SDR DLM11000288

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 4305990020
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TIRE PRESSURE LOW MESSAGE WITH RIGHT NOSE TIRE AT 68 PSI.  CREW DECLARED AN EMERGENCY AND LANDED WITH NO PROBLEMS.  REPLACED RIGHT NOSE WHEEL TRANSDUCER.
